Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 60, NWS Columbia, SC

June 17, 2016Bamberg County, Barnwell County, Orangeburg County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jun 17, 2016, 3:53 PM EDT for Bamberg County, Barnwell County, Orangeburg County, South Carolina. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 3:53 PM EDT (19:53 UTC)
Expired
Jun 17, 2016, 4:45 PM EDT
In force
52 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Bamberg County, SC, Barnwell County, SC, Orangeburg County, SC

The radar

The Charleston,SC radar (KCLX), 67 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 3:55 PM EDTTSTM WND DMG5 S Bamberg, SCTREES DOWN ON ORANGE GROVE RD.
Jun 17, 4:00 PM EDTHAIL 1Govan, SC1 INCH HAIL IN THE TOWN OF GOVAN. REPORT RECEIVED THROUGH SOCIAL MEDIA. TIME OF EVENT ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 1:52 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 666 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
666 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
1607 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

841 
WUUS52 KCAE 171953
SVRCAE
SCC009-011-075-172045-
/O.NEW.KCAE.SV.W.0060.160617T1953Z-160617T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
353 PM EDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA...
  SOUTHEASTERN BARNWELL COUNTY IN CENTRAL SOUTH CAROLINA...
  BAMBERG COUNTY IN CENTRAL SOUTH CAROLINA...

* UNTIL 445 PM EDT

* AT 353 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BARNWELL...
  MOVING SOUTHEAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  ORANGEBURG...BARNWELL...BAMBERG...DENMARK...BLACKVILLE...
  HOLLY HILL...BRANCHVILLE...BOWMAN...EHRHARDT...HILDA...NORWAY...
  ROWESVILLE...OLAR...KLINE...CORDOVA...COPE...GOVAN AND EDISTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3312 8119 3311 8130 3317 8141 3353 8120
      3335 8024 3330 8025 3326 8032 3328 8035
      3326 8036 3328 8048 3333 8051 3313 8089
      3306 8090 3310 8094 3303 8108
TIME...MOT...LOC 1953Z 293DEG 25KT 3323 8126 

HAIL...1.25IN
WIND...70MPH
 
$$

CJR
3 follow-up statements
164 
WWUS52 KCAE 172007
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
407 PM EDT FRI JUN 17 2016

SCC009-011-075-172045-
/O.CON.KCAE.SV.W.0060.000000T0000Z-160617T2045Z/
ORANGEBURG SC-BARNWELL SC-BAMBERG SC-
407 PM EDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN ORANGEBURG...SOUTHEASTERN BARNWELL AND BAMBERG
COUNTIES...

AT 406 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
BAMBERG...MOVING SOUTHEAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
BARNWELL...BAMBERG...DENMARK...BLACKVILLE...BRANCHVILLE...BOWMAN...
EHRHARDT...HILDA...NORWAY...ROWESVILLE...OLAR...KLINE...
COPE AND GOVAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3312 8119 3311 8130 3317 8141 3348 8123
      3332 8054 3313 8089 3306 8090 3310 8094
      3303 8108
TIME...MOT...LOC 2006Z 305DEG 36KT 3318 8105 

HAIL...1.25IN
WIND...70MPH
 
$$

CJR
030 
WWUS52 KCAE 172014
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
414 PM EDT FRI JUN 17 2016

SCC011-172023-
/O.CAN.KCAE.SV.W.0060.000000T0000Z-160617T2045Z/
BARNWELL SC-
414 PM EDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARNWELL COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL SOUTH CAROLINA.

LAT...LON 3313 8121 3316 8123 3321 8122 3332 8122
      3344 8105 3332 8054 3313 8089 3306 8090
      3310 8094 3303 8108
TIME...MOT...LOC 2013Z 288DEG 33KT 3315 8090 

$$

SCC009-075-172045-
/O.CON.KCAE.SV.W.0060.000000T0000Z-160617T2045Z/
ORANGEBURG SC-BAMBERG SC-
414 PM EDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN ORANGEBURG AND BAMBERG COUNTIES...

AT 413 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PADGETTS...OR
12 MILES SOUTHEAST OF BAMBERG...MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
BAMBERG...DENMARK...BRANCHVILLE...BOWMAN...EHRHARDT...ROWESVILLE...
OLAR...COPE AND GOVAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3313 8121 3316 8123 3321 8122 3332 8122
      3344 8105 3332 8054 3313 8089 3306 8090
      3310 8094 3303 8108
TIME...MOT...LOC 2013Z 288DEG 33KT 3315 8090 

HAIL...0.88IN
WIND...70MPH
 
$$

CJR
008 
WWUS52 KCAE 172038
SVSCAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
438 PM EDT FRI JUN 17 2016

SCC009-075-172048-
/O.EXP.KCAE.SV.W.0060.000000T0000Z-160617T2045Z/
ORANGEBURG SC-BAMBERG SC-
438 PM EDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ORANGEBURG AND
BAMBERG COUNTIES WILL EXPIRE AT 445 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL SOUTH CAROLINA.

LAT...LON 3313 8121 3316 8123 3321 8122 3332 8122
      3344 8105 3332 8054 3313 8089 3306 8090
      3310 8094 3303 8108
TIME...MOT...LOC 2036Z 293DEG 25KT 3315 8090 

$$

CJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:42 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jun 17, 1:42 PM EDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
142 PM EDT FRI JUN 17 2016

.SYNOPSIS...
An area of low pressure off the North Carolina coast will drag a
cold front through the area this afternoon. Dry and cooler high
pressure will take hold across the region this weekend.
Temperatures will gradually warm back up under high pressure early
next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
This afternoon, Main cold front pushing through the Pee
Dee/Catawba regions will continue to move southward and into the
Midlands through the afternoon. Expect to see the development of
scattered showers and thunderstorms along and south of this front
through the afternoon, with some storms possibly becoming strong
to severe during peak heating.

Downslope flow and good insolation will provide warm temps again,
though some cool air advection behind the boundary expected to
temper max temps some across the Northern counties.

Tonight...The main front will be pushing into the Southern
Midlands and CSRA early in the evening, with scattered convection
still expected south of the front. Behind the front, winds turn
more out of the northeast. WOuld expect moisture off the Atlantic
to push inland overnight, creating the potential for some low
cloud cover late tonight. Lows will generally be in the upper
60s to lower 70s.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Saturday and Saturday Night...An upper level ridge centered over
the desert southwest will begin to build over the region north of
the upper level trough axis. At the surface, high pressure will
wedge southward into the area to the lee of the Appalachians. Low
clouds will be in place to start the day, but drier air will
eventually work its way in from the north allowing for some
clearing during the afternoon with mainly clear skies at night.
Although a rather significant cool down is expected given the
extensive clouds early on and the building wedge, there is still
still some uncertainty in the high temperature forecast. For now,
will stay close to model consensus with highs in the lower to mid
80s. An unseasonably cool night is in store, with lows in the
upper 50s to lower 60s most places.

Sunday and Sunday Night...The surface wedge will remain in place
along with the associated cool northeast flow. Under mostly
sunny/clear skies, temperatures should reach highs in the lower to
mid 80s with lows in the lower to mid 60s.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Medium range guidance is in good agreement through mid-week,
resulting in an above normal confidence forecast during that time.
A deep/stacked low pressure system over the western Atlantic will
retrograde toward the NC /Mid-Atlantic coast on Monday, but a
building ridge from the west and surface high pressure crossing
the area will result in rain- free conditions and moderating
temperatures. The upper ridge will continue to build on Tuesday as
a southerly flow develops and pushes temperatures back up above
normal. A cold front will then move through from the northwest
Wednesday and Wednesday night, resulting in a chance of showers
and thunderstorms across the area. Guidance then begins to diverge
a bit, with the GFS appearing more unsettled late week with an
upper trough approaching and a surface boundary setting up over
the area. The latest GFS shows a cutoff low developing over the TN
valley by late Friday. The forecast will indicate low chances of
rain for now with temperatures near or slightly below normal.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Surface front pushing into the Pee Dee and Catawba regions, with a
pre-frontal trough across the Midlands. The cold front will
continue pushing southward into the Midlands this afternoon.
Expecting scattered showers and thunderstorms to develop along and
south of the main front this afternoon, affecting mainly
ags/dnl/ogb. VFR generally expected at all sites outside any
convection. At this time, will handle with VCTS at ags/dnl/ogb
from 19z to 01z.

Winds south of the front will remain out of the west, while winds
north of the front turn more out of the north this afternoon
before shift around and increasing out of Northeast tonight
behind the back door front. Models indicating wrap around
moisture/cloudiness will work into the region late tonight from
the Northeast. Expecting MVFR CIGS generally after 06Z.

EXTENDED AVIATION OUTLOOK...Breezy conditions possible at times
Saturday. Otherwise, no significant impacts to aviation expected
late Saturday through Tuesday as drier air enters the region.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.

&&
Hazardous weather outlook, Jun 17, 2:13 PM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
213 PM EDT FRI JUN 17 2016

GAZ040-063>065-077-SCZ018-020>022-025>031-035>038-041-181815-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-NEWBERRY-
FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-RICHLAND-LEE-AIKEN-
SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG-
213 PM EDT FRI JUN 17 2016

...SEVERE THUNDERSTORM WATCH 266 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA
AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ015-016-181815-
LANCASTER-CHESTERFIELD-
213 PM EDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA
AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 17, 3:27 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
327 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             2 SSW FORT GORDON       33.38N 82.15W
06/17/2016  E0.75 INCH       RICHMOND           GA   PUBLIC

            .

&&

DA
Local storm report, Jun 17, 3:29 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
329 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND DMG     2 NNE AIKEN             33.56N 81.72W
06/17/2016                   AIKEN              SC   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LINES DOWN.
            REPORTED BY AIKEN COUNTY EM.

&&

DA
Local storm report, Jun 17, 3:39 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
339 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     5 SSW FORT JACKSON      33.97N 80.91W
06/17/2016                   RICHLAND           SC   LAW ENFORCEMENT

            TREES DOWN IN ROADWAY.

&&

DA
Local storm report, Jun 17, 3:42 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
342 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     6 SSE FOREST ACRES      33.95N 80.93W
06/17/2016                   RICHLAND           SC   LAW ENFORCEMENT

            MULTIPLE TREES AND LINES DOWN 378 AND
            PINEWOOD ROAD.

&&

DA
Local storm report, Jun 17, 3:46 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
346 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     TSTM WND DMG     6 NE LINCOLNTON         33.86N 82.40W
06/17/2016                   LINCOLN            GA   EMERGENCY MNGR

            ELIJAH CLARK STATE PARK. ESTMD. 20 DAMAGED
            CAMPERS. 3 DAMAGED VEHICLES. 1 TREE DOWN ON
            CAMPER. MULTIPLE TREES AND PWR LINES DOWN.
            VIA COUNTY EM.

&&

DA
Local storm report, Jun 17, 3:51 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
351 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     TSTM WND GST     7 WNW EASTOVER          33.92N 80.80W
06/17/2016  M54 MPH          RICHLAND           SC   ASOS

            MCENTIRE JNGB ASOS PK WND 31047/13.

&&

DA

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 12:54 PM EDTSpecial Weather StatementCAEFairfield51 min
Jun 17, 1:06 PM EDTSevere Thunderstorm WarningCAEFairfield, Newberry39 min
Jun 17, 1:18 PM EDTSpecial Weather StatementCAEFairfield, Kershaw, Lee, Newberry, Richland, Sumter57 min
Jun 17, 1:25 PM EDTSevere Thunderstorm WarningCAEKershaw, Lee, Sumter50 min
Jun 17, 1:31 PM EDTSevere Thunderstorm WarningCAELexington, Richland44 min
Jun 17, 1:43 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Richland, Sumter47 min
Jun 17, 2:07 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Kershaw, Richland, Sumter38 min
Jun 17, 2:15 PM EDTSevere Thunderstorm WarningCAEClarendon, Lee, Sumter60 min
Jun 17, 2:37 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield53 min
Jun 17, 2:43 PM EDTSevere Thunderstorm WarningCAEAiken, Bamberg, Barnwell, Calhoun, Clarendon, Lexington and 2 more62 min
Jun 17, 2:45 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Sumter30 min
Jun 17, 2:59 PM EDTSevere Thunderstorm WarningCAEAiken31 min
Jun 17, 3:01 PM EDTSevere Thunderstorm WarningCAEEdgefield, McCormick29 min
Jun 17, 3:17 PM EDTSevere Thunderstorm WarningCAEAiken, Bamberg, Barnwell43 min
Jun 17, 5:56 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick34 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.